# SDR UIEA2021052401170

- Difficulty date: May 21, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 100,300 hours, 20,891 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Switch
- Part number: 233T3100319
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SWITCH SHOWS INCORRECT CONFIGURATION "OFF" WHEN IT SHOULD BE "VALVE".  REMOVED AND REPLACED APU BLEED KORRY SWITCH IAW SWPM 20-84-13. OPS CHECK GOOD. VALVE INDICATION PRESENT.
